# SDR SWAA2024090621558

- Difficulty date: August 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED ON BS907 BETWEEN STR24R TO STR25R AND RBL24 WL158 AFT CARGO COMPARTMENT 2024-473164<[01] PERFORMED VISUAL INSPECTION ON ANGLE LOC. ON BS907 BETWEEN STR24R TO STR25R RBL24 WL158 AFT CARGO COMPARTMENT AND FOUND ONLY DETERIORATE MISSING PROTECTIVE AND APPLIED PROTECTIVE TREATMENT ON ANGLE IWA B737 SRM 51-20-01;[02] CORRECTED STEP 1: PERFORMED VISUAL INSPECTION ON ANGLE LOC. ON BS907 BETWEEN STR24R TO STR25R RBL24 WL158 AFT CARGO COMPARTMENT AND FOUND ONLY DETERIORATE PROTECTIVE TREATMENT AND APPLIED PROTECTIVE TREATMENT ON ANGLE IAW B737-700 SRM 51-20-01;[03] TASK COMPLETED
